The Department of Health and Environment from Kansas is investigating the case of a woman’s unexpected death after she was injected with a COVID-19 vaccine. The woman began to experience anaphylaxis, and she passed away at the hospital where she was transported.
The woman’s name is Jeanie M. Evans, and she died on Wednesday at the Stormont Vail Hospital from Topeka (the capital city of Kansas). The tragic news is brought by KansasCity.com, and the person who passed away was 68 years old. According to the local health department, the appropriate CDC guidelines were followed.
No cause of death determined so far
Kristi Zears, a KDHE spokeswoman, said it very clear as being cited by KansasCity.com:
Until the investigation is complete, it is premature to assign a specific cause of death.
There’s also no information available about what vaccine did the woman receive. The vaccination occurred in Jefferson County.
According to the Centers for Disease Control and Prevention, a review of autopsies, death certificates, and medical records didn’t show evidence that vaccinations contributed to deaths among patients.
The CDC’s website wrote:
Anaphylaxis after COVID-19 vaccination is rare and occurred in approximately 2 to 5 people per million vaccinated in the United States based on events reported to VAERS. This kind of allergic reaction almost always occurs within 30 minutes after vaccination.
The agency also assures us that the COVID vaccines are safe.